Alert archive / California / Gale Warnings in 2010
Gale Warning 122, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Jul 12, 2010, 2:38 AM PDT. It took effect at Jul 12, 2010, 3:00 PM PDT. It was in force for 42 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 12, 2010, 2:38 AM PDT (09:38 UTC)
- In effect from
- Jul 12, 2010, 3:00 PM PDT
- Expired
- Jul 14, 2010, 9:00 AM PDT
- In force
- 42 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
536 WHUS76 KEKA 120938 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 238 AM PDT MON JUL 12 2010 PZZ470-121745- /O.CON.KEKA.SC.Y.0057.000000T0000Z-100712T2100Z/ /O.UPG.KEKA.GL.A.0019.100712T2100Z-100714T1100Z/ /O.NEW.KEKA.SE.W.0070.100712T2200Z-100717T0000Z/ /O.NEW.KEKA.GL.W.0122.100712T2200Z-100714T2200Z/ /O.UPG.KEKA.SE.A.0018.100713T0000Z-100714T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 238 AM PDT MON JUL 12 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM PDT FRIDAY... NORTH WINDS WILL INCREASE THIS AFTERNOON TO GALE FORCE AS HIGH PRESSURE BUILDS INLAND THROUGH THE PACIFIC NORTHWEST AND A TROUGH OF LOW PRESSURE INTENSIFIES ALONG THE CALIFORNIA COAST. THE INCREASING NORTH WINDS WILL RESULT IN BUILDING WIND WAVES AND FRESH SWELL...WITH COMBINED SEAS REACHING HEIGHTS OF 13 TO 15 FT AT 11 SECONDS BY TONIGHT. A BRIEF BREAK IN GALE CONDITIONS POSSIBLE LATE WED BEFORE INCREASING AGAIN LATE THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-121745- /O.CON.KEKA.SC.Y.0058.100712T2100Z-100717T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 238 AM PDT MON JUL 12 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 PM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
951 WHUS76 KEKA 121524 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 824 AM PDT MON JUL 12 2010 PZZ470-122330- /O.EXT.KEKA.SC.Y.0057.000000T0000Z-100712T2200Z/ /O.CON.KEKA.GL.W.0122.100712T2200Z-100714T2200Z/ /O.CON.KEKA.SE.W.0070.100712T2200Z-100717T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 824 AM PDT MON JUL 12 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. A GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM PDT FRIDAY. NORTH WINDS WILL INCREASE THIS AFTERNOON TO GALE FORCE AS HIGH PRESSURE BUILDS INLAND THROUGH THE PACIFIC NORTHWEST AND A TROUGH OF LOW PRESSURE INTENSIFIES ALONG THE CALIFORNIA COAST. THE INCREASING NORTH WINDS WILL RESULT IN BUILDING WIND WAVES AND FRESH SWELL...WITH COMBINED SEAS REACHING HEIGHTS OF 13 TO 15 FT AT 11 SECONDS BY TONIGHT. A BRIEF BREAK IN GALE CONDITIONS POSSIBLE LATE WED BEFORE INCREASING AGAIN LATE THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-122330- /O.EXT.KEKA.SC.Y.0058.100712T2200Z-100717T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 824 AM PDT MON JUL 12 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 PM PDT FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
665 WHUS76 KEKA 122044 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 144 PM PDT MON JUL 12 2010 PZZ470-131130- /O.CON.KEKA.SC.Y.0057.000000T0000Z-100712T2200Z/ /O.EXT.KEKA.SE.W.0070.100712T2200Z-100718T0000Z/ /O.CON.KEKA.GL.W.0122.100712T2200Z-100714T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 144 PM PDT MON JUL 12 2010 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT SATURDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 PM PDT SATURDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. GALE FORCE WINDS WILL RESULT FROM BUILDING HIGH PRESSURE OFFSHORE AND AN INTENSIFYING THERMAL TROUGH ALONG THE CALIFORNIA COAST. THE INCREASING NORTH WINDS WILL RESULT IN COMBINED SEAS REACHING HEIGHTS OF 13 TO 15 FT. A BRIEF BREAK IN GALE CONDITIONS POSSIBLE LATE WED BEFORE INCREASING AGAIN LATE THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-131130- /O.EXT.KEKA.SC.Y.0058.100712T2200Z-100718T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 144 PM PDT MON JUL 12 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
633 WHUS76 KEKA 130920 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 220 AM PDT TUE JUL 13 2010 PZZ470-131730- /O.CON.KEKA.GL.W.0122.000000T0000Z-100714T2200Z/ /O.CON.KEKA.SE.W.0070.000000T0000Z-100718T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 220 AM PDT TUE JUL 13 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... GALE FORCE WINDS WILL RESULT FROM BUILDING HIGH PRESSURE OFFSHORE AND AN INTENSIFYING THERMAL TROUGH ALONG THE CALIFORNIA COAST. THE INCREASING NORTH WINDS WILL RESULT IN COMBINED SEAS REACHING HEIGHTS OF 13 TO 15 FT. A BRIEF BREAK IN GALE CONDITIONS POSSIBLE LATE WED BEFORE INCREASING AGAIN LATE THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-131730- /O.NEW.KEKA.SW.Y.0029.100713T0920Z-100714T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 220 AM PDT TUE JUL 13 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 4 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ475-131730- /O.CON.KEKA.SC.Y.0058.000000T0000Z-100718T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 220 AM PDT TUE JUL 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
725 WHUS76 KEKA 131550 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 850 AM PDT TUE JUL 13 2010 PZZ470-140000- /O.CON.KEKA.GL.W.0122.000000T0000Z-100714T2200Z/ /O.CON.KEKA.SE.W.0070.000000T0000Z-100718T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 850 AM PDT TUE JUL 13 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY. GALE FORCE WINDS WILL RESULT FROM HIGH PRESSURE OFFSHORE AND A THERMAL TROUGH ALONG THE CALIFORNIA COAST. THE NORTH WINDS WILL RESULT IN COMBINED SEAS REACHING HEIGHTS OF 13 TO 15 FT. A BRIEF BREAK IN GALE CONDITIONS IS POSSIBLE LATE WEDNESDAY BEFORE INCREASING AGAIN LATE THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-140000- /O.CON.KEKA.SC.Y.0058.000000T0000Z-100718T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 850 AM PDT TUE JUL 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-140000- /O.CON.KEKA.SW.Y.0029.000000T0000Z-100714T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 850 AM PDT TUE JUL 13 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 4 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
809 WHUS76 KEKA 132130 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PDT TUE JUL 13 2010 PZZ470-141030- /O.EXT.KEKA.GL.W.0122.000000T0000Z-100714T1600Z/ /O.CON.KEKA.SE.W.0070.000000T0000Z-100718T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 PM PDT TUE JUL 13 2010 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM PDT WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY. HIGH PRESSURE OVER THE EASTERN PACIFIC COMBINED WITH LOW PRESSURE ALONG THE CALIFORNIA COAST WILL CONTINUE TO PRODUCE STRONG NORTH WINDS THROUGH TONIGHT. WINDS WILL WEAKEN WEDNESDAY AND THURSDAY...THOUGH SEAS WILL REMAIN ELEVATED. GALE CONDITIONS WILL RETURN ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-141030- /O.EXT.KEKA.SW.Y.0029.000000T0000Z-100715T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 230 PM PDT TUE JUL 13 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 3 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 3 PM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ475-141030- /O.CON.KEKA.SC.Y.0058.000000T0000Z-100718T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PDT TUE JUL 13 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
254 WHUS76 KEKA 140320 AAA MWWEKA URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 820 PM PDT TUE JUL 13 2010 PZZ470-141030- /O.EXT.KEKA.SE.W.0070.000000T0000Z-100719T0000Z/ /O.CON.KEKA.GL.W.0122.000000T0000Z-100714T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 820 PM PDT TUE JUL 13 2010 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY... THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY. HIGH PRESSURE OVER THE EASTERN PACIFIC COMBINED WITH LOW PRESSURE ALONG THE CALIFORNIA COAST WILL CONTINUE TO PRODUCE STRONG NORTH WINDS THROUGH TONIGHT. WINDS WILL WEAKEN WEDNESDAY AND THURSDAY... THOUGH SEAS WILL REMAIN ELEVATED. GALE CONDITIONS WILL RETURN ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-141030- /O.EXT.KEKA.SC.Y.0058.000000T0000Z-100719T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 820 PM PDT TUE JUL 13 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-141030- /O.CON.KEKA.SW.Y.0029.000000T0000Z-100715T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 820 PM PDT TUE JUL 13 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
063 WHUS76 KEKA 140923 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 223 AM PDT WED JUL 14 2010 PZZ470-141730- /O.CON.KEKA.GL.W.0122.000000T0000Z-100714T1600Z/ /O.CON.KEKA.SE.W.0070.000000T0000Z-100719T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 223 AM PDT WED JUL 14 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. HIGH PRESSURE OVER THE EASTERN PACIFIC COMBINED WITH LOW PRESSURE ALONG THE CALIFORNIA COAST WILL CONTINUE TO PRODUCE STRONG NORTH WINDS THROUGH THIS MORNING. WINDS WILL WEAKEN TODAY AND THURSDAY... THOUGH SEAS WILL REMAIN ELEVATED. GALE CONDITIONS WILL RETURN ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-141730- /O.CON.KEKA.SC.Y.0058.000000T0000Z-100719T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 223 AM PDT WED JUL 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-141730- /O.CON.KEKA.SW.Y.0029.000000T0000Z-100715T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 223 AM PDT WED JUL 14 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
034 WHUS76 KEKA 141602 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 902 AM PDT WED JUL 14 2010 PZZ470-150000- /O.EXP.KEKA.GL.W.0122.000000T0000Z-100714T1600Z/ /O.NEW.KEKA.SI.Y.0093.100714T1602Z-100716T1200Z/ /O.CON.KEKA.SE.W.0070.000000T0000Z-100719T0000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 902 AM PDT WED JUL 14 2010 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 5 AM PDT FRIDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 5 AM PDT FRIDAY. THE GALE WARNING IS NO LONGER IN EFFECT. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. WINDS WILL WEAKEN TODAY INTO THURSDAY...AS A TROUGH PASSES TO THE NORTH. HOWEVER...SEAS WILL SLOWLY SUBSIDE. GALE CONDITIONS WILL RETURN ON FRIDAY AS THE SURFACE PRESSURE GRADIENT TIGHTENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-150000- /O.CON.KEKA.SC.Y.0058.000000T0000Z-100719T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 902 AM PDT WED JUL 14 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-150000- /O.CON.KEKA.SW.Y.0029.000000T0000Z-100715T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 902 AM PDT WED JUL 14 2010 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Jul 11, 2:03 PM PDT, 12 hours 35 minutes earlier.
Area forecast discussion, Jul 11, 2:03 PM PDT, 12 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 203 PM PDT SUN JUL 11 2010 .SYNOPSIS... LOW CLOUDS AND FOG WILL PERSIST AT THE COAST WITH CONTINUED HOT AND DRY CONDITIONS INLAND. && .DISCUSSION... LITTLE CHANGE NECESSARY TO THE GOING FORECAST. A WEAK SHORTWAVE WILL DEEPEN THE MARINE LAYER MONDAY THROUGH TUESDAY RESULTING IN INCREASED MARINE INFLUENCES OVER INTERIOR PORTIONS OF COASTAL ZONES AND PERHAPS SOME DRIZZLE ALONG THE IMMEDIATE COAST. WARM TEMPS IN THE MID-LEVELS WILL PREVENT ANY NOTABLE CONVECTION FOR AT LEAST THE NEXT COUPLE OF DAYS. OTHERWISE...AN UPPER RIDGE OVER THE DESERT SW WILL BUILD NORTHWESTWARD DURING THE WEEK SENDING 850 TEMPS INTO THE MID 20S OVER CENTRAL AND EASTERN PORTIONS OF THE CWA BY THURS. AS NOTED BY THE PREV SHIFT...WHILE THIS PATTERN IS SUGGESTIVE OF TSTM POTENTIAL THAT BEARS WATCHING...MODEL PROGS CURRENTLY SUGGEST RELATIVELY STABLE CONDITIONS THRU THE DEPTH OF THE TROPOSPHERE. CLOUDS WILL PERSIST AT THE COAST. CLARK && .AVIATION...IFR CIGS WILL GIVE WAY TO VFR BRIEFLY ALONG THE COAST THIS AFTERNOON. LIFR CIGS AND VSBYS WILL RETURN AFTER SUNSET...JUST ABOUT A CARBON COPY OF WHAT WE EXPERIENCED LAST NIGHT. VFR TO PREVAIL INLAND UNDER CLEAR SKIES. JCA && .MARINE...NORTH WINDS WILL BEGIN TO INCREASE AS THE PRESSURE GRADIENT TIGHTENS BETWEEN HIGH PRESSURE IN THE EPAC AND A THERMAL TROUGH INLAND. WINDS WILL BE STRONGEST NORTH OF CAPE MENDOCINO BEYOND 10 NM FROM SHORE. GALE CONDS POSSIBLE BEGINNING MON AFTERNOON AND PERSISTING INTO WED MORNING. THERE LOOKS TO BE ONLY A BRIEF BREAK BEFORE POSSIBLY MORE GALES THU AND FRI. STEEP SEAS WILL ACCOMPANY THE WINDS...EXCEEDING 10 FT IN THE OUTER WATERS BY MONDAY NIGHT. JCA && .EKA WATCHES/WARNINGS... GALE AND HAZ SEAS WATCH PZZ470. SMALL CRAFT ADVISORY PZZ470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jul 11, 2:55 AM PDT, 23 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 255 AM PDT SUN JUL 11 2010 CAZ001>004-076-121000- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 255 AM PDT SUN JUL 11 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 2:38 AM PDT | Hazardous Seas Warning | EKA | 60 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.